MathSciNet Relay Station
MathSciNet bibliographic data
MR539357 (80e:20024) 20D08
McKay, John The non-abelian simple groups $G,$ $G\ <\ 10\sp{6}$\thinspace —\thinspace character tables. Comm. Algebra 7 (1979), no. 13, 1407–1445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement